# SDR CA000928031

- Difficulty date: September 10, 2000
- Submitted: October 2, 2000
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 6610169311
- Condition: Departed
- Location: Battery Door
- Part time: 130 hours, 178 cycles
- Component: Battery Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER 45 MINUTES AT CRUISE ALTITUDE 31,000 FEET, CREW HEARD LOUD BANG.  UPON LANDING,  NOTICED THAT BATTERY DOOR ON LEFT SIDE OF A/C HAD DEPARTED.  BATTERY FLOOR LOWER OUTSIDE SKIN CREASED.  FWD HYDRAULIC BELLY PANEL HAD MINOR DING, UNILINK COM ANTENNA CUT IN HALF, AND AFT BELLY HYDRAULIC PANEL SCRATCHED.  BOTH CREW MEMBERS HAD VISUALLY INSP BATTERY DOOR PRIOR TO DEPARTUE AND VERIFIED THAT ALL 4 LATCHED WERE SECURED AND DOOR LOCKED IN LINE WITH BLACK LOCKED MARK.  (X)
